# SDR ASOA2015101213940

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 661.00+16 -FS 661.00+90 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 661+16-661+90 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49.  R & R SEAT RAIL AT FS 661.00+14-672.00 IAW AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
